Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A series characterization of subspaces of $L_p \left( \mu \right)$ spaces


Authors: Nigel J. Kalton and William H. Ruckle
Journal: Bull. Amer. Math. Soc. 79 (1973), 1019-1022
MSC (1970): Primary 46B15; Secondary 46C10
DOI: https://doi.org/10.1090/S0002-9904-1973-13310-5
MathSciNet review: 0320712
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dvoretzky and C. A. Rogers, Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 192-197. MR 11, 525. MR 33975
  • 2. J. Lindenstrauss and A. Pelczyński, Absolutely summing operators in L, Studia Math. 29 (1968), 275-326. MR 37 #6743. MR 231188
  • 3. W. Ruckle, Decompositions of operator spaces, Rev. Roumaine Math. Pures Appl. 15(1970), 119-134. MR 41 #8975. MR 264379

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B15, 46C10

Retrieve articles in all journals with MSC (1970): 46B15, 46C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13310-5

American Mathematical Society